See Alike in...

Alike App

Browser

anxiouscrystal

793d

I have had so many panic attacks t in the last 2 weeks I just got back on meds but can't stop them started with a toothache and dentist trip then a cold now a uti I keep googling things that can go wrong with my tooth extraction and I keep moving my appointment because of my anxiety I will be given laughing gas but if worried about my after cate and that is a big trigger for my anxiety and panic attacks I haven't been able to eat without getting sick and I cry so much my husband is home with me but has to go back to work thus week I'm such a mess

    • BlackFawn

      790d

      ❤️ 🫂

    • Nikkiluvbug

      793d

      I'm sorry I know how you feel I was like that about two months ago give your meds time to work

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion